# SDR SWAA2023120510389

- Difficulty date: October 8, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,356 hours, 35,576 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK ENTRY/INSPECTION FOUND 3' CRACK L/H TANK AFT VENT BOX IB OF PYLON ABOVE RIB 6. WORKING MEL 28-2-05 TTG8Q00NT6WX<[01] ADDED MEASUREMENTS;[02] REMOVED BOLT TO GAIN ACCESS FOR CRACK AREA I.A.W SRM 51-40-02-0G-0;[03] OK TO TREAT AND PRIME REPAIR PARTS;[04] TREATED AND PRIMED REPAIR PARTS AND CUT EDGES IAW AMM 28-11-00 AND AMM 51-20-01;[05] VERIFIED STEP 4.;[06] BOLT REMOVED ON STEP 2 WAS INSTALLED ON FAULT TTG8Q00P0DP6 STEP 22;[07] REPAIRED LH WING STRINGER U10 CRACK AT WSTA 228.26 (RIB 6) IAW EA 23-157-03071;[08] VERIFIED STEP 7 AUDIT C/W;[09] AUDIT C/W
